# SDR DALA2025102307760

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38739
- Aircraft time: 28,750 hours, 18,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 16093
- Condition: Seized
- Location: Left
- Part time: 17,629 hours, 9,977 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3953 -ATB/FUMES- RETURNED TO ATL DUE TO STRONG ODOR IN COCKPIT. CORRECTIVE ACTION: FOUND LEFT PACK ACM SEIZED. REPLACED SAME. OPS CHECK GOOD.
